Approachability in infinite dimensional spaces
AbstractThe approachability theorem of Blackwell (1956b) is extended to infinite dimensional spaces. Two players play a sequential game whose payoffs are random variables. A set C of random variables is said to be approachable by player 1 if he has a strategy that ensures that the difference between the average payoff and its closest point in C, almost surely converges to zero. Necessary conditions for a set to be approachable are presented.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal International Journal of Game Theory.
Volume (Year): 31 (2003)
Issue (Month): 2 ()
Note: Received February 2002/Final version July 2002
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Sylvain Sorin, 2011. "Zero-Sum Repeated Games: Recent Advances and New Links with Differential Games," Dynamic Games and Applications, Springer, vol. 1(1), pages 172-207, March.
- Lehrer, Ehud, 2003.
"A wide range no-regret theorem,"
Games and Economic Behavior,
Elsevier, vol. 42(1), pages 101-115, January.
- Al-Najjar, Nabil I. & Sandroni, Alvaro & Smorodinsky, Rann & Weinstein, Jonathan, 2010. "Testing theories with learnable and predictive representations," Journal of Economic Theory, Elsevier, vol. 145(6), pages 2203-2217, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.